# SDR R61A201509260731

- Difficulty date: September 26, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 13,492 hours, 8,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FWD CARGO LOWER BEAM CORRODED BEHIND AFT FITTING.  MAINTENANCE BLENDED IAW ETD2015-190089744.
